# SDR A6WA201401144535

- Difficulty date: January 14, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount Bracket
- Condition: Cracked
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR INDICATOR SWITCH MOUNT IS CRACKED.  R & R SWITCH MOUNT BRACKET WITH SERVICEABLE PART PN 601R38723-17 IAW CRJ SRM 51-40-11 & 51-42-21.
